# SDR DLL10962265

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503490
- Condition: Corrosion
- Location: Bs 479
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 469 TO 489 AT STR 39 TO 42 SURROUNDING THE PNEUMATIC BLEED AIR EXHAUST WAS FOUND WITH CORROSION.  THE  CORROSION WAS TRIMMED OUT AND REINFORCED WITH A DOUBLER.
